RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 6  


Linear recursion congruences with periodic coefficients
V. I. Nechaev
625
Derivatives of the radicals of moduli
V. E. Govorov
633
Representations of completely decomposable rings
Yu. A. Drozd, V. V. Kirichenko
643
Deformations of homogeneous foliations
B. L. Zhitnickii
651
Defining relations of semigroups of all directed transformations of an ordered finite set
E. S. Lyapin
657
Examples of varieties of semigroups
V. L. Murskii
663
Approximation of functions by partial sums of a Fourier series of generalized Jacobi polynomials
V. M. Badkov
671
$L_p$-convergence for expansions in terms of the eigenfunctions of a Sturm-Liouville problem
V. L. Generozov
683
On a theorem of G. Szegö
I. A. Ibragimov
693
Problem of mean-square approximation related to the investigation of generators of $l^1$ algebra
F. S. Lisin
703
The number of cells of a dynamical system
A. D. Myshkis, L. É. Reiziņš
707
The generating elements of certain Volterra operators connected with third- and fourth-order differential operators
A. P. Khromov
715
Lines and surfaces of three-dimensional regression
A.-K. Yu. Abazaliev
721
A probability inequality
A. V. Prokhorov
731

Doctoral theses
Investigations by statistical sequential analysis
A. N. Shiryaev
739
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019